default-icon
Covid tablets causing lose motions
I have been diagnosed COVID Positive with mild symptoms, After having COVID tablets am suffering from loose motions, Pls suggest what to do
112 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..For prescription and counselling regarding the same you can consult me through this app or directly via Watsapp { 96 1820 2424 } for fast and better reach ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +157
Consult with a doctor
Online now
Hi. Sometimes taking antibiotics also cause loose motion. If it exceeds 4 times a day than consult. Take plenty of oral fluids and buttermilk
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Take plenty amount of fluid (ors) ,  and take rest , it might be due to antibiotics , if it's 4 episode in day then you can Take Norflox Tz twice in day or thrice & you can consult to me also .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
consultation is advisable for detailed discussion and medication
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to know more about the medications you are taking.
Next Steps
consult a physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.